MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP INTERFSCRW CAN-DELTATPR 9X 35MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP INTERFSCRW CAN-DELTATPR 9X 35MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP INTERFSCRW CAN-DELTATPR 9X 35MM
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the thread is damaged along the 1st cm of the device.The screw is also deformed and warped.The cause of the event is undetermined, however the most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the screw thread peeled off during the first few turns and it was therefore no longer possible to implant the screw.No part of the device broke off.The diameter of the bone tunnel was 8 mm and the dimensions of the device are 9 mm x 35 mm.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device (8x28 mm; ar-5028c-08).It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
BIO-COMP INTERFSCRW CAN-DELTATPR 9X 35MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19566915
Report Number1220246-2024-06096
Device Sequence Number6112725
Product Code MAI
UDI-Device Identifier00888867035508
UDI-Public00888867035508
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberBIO-COMP INTERFSCRW CAN-DELTATPR 9X 35MM
Device Catalogue NumberAR-5035TC-09
Device Lot Number12135519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown